MAUDE Adverse Event Report: NEXTREMITY SOLUTIONS NEXTRA HAMMERTOE CORRECTION SYSTEM; BONE SCREW

NEXTREMITY SOLUTIONS NEXTRA HAMMERTOE CORRECTION SYSTEM; BONE SCREW
Model Number NX-3532K-SC
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/02/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If additional information is obtained which changes the outcome of the investigation, a follow-up report will be filed.
 
Event or Problem Description
It was reported that during an operation performed with the nextra hammertoe correction system, the surgeon had difficulty mating the distal end of the nextra driver with the distal implant.The surgery was completed successfully with an alternate driver.There were no reported patient complications.

Brand Name
NEXTRA HAMMERTOE CORRECTION SYSTEM
Common Device Name
BONE SCREW
Manufacturer (Section D)
NEXTREMITY SOLUTIONS
210 north buffalo street
warsaw IN 46580
MDR Report Key9576550
Report Number3009540749-2020-00003
Device Sequence Number19549636
Product Code HWC
UDI-Device Identifier00817701020059
UDI-Public00817701020059
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K110445
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNX-3532K-SC
Device Lot Number168135318C
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2019
Initial Report FDA Received Date01/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1